# SDR SWIA971586

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Dirty
- Location: Blue Hyd Sts
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FILTER LIGHT ILLUMINATED AFTER TAKEOFF BLUE SYSTEM.  RETURNED TO SFO.  RESET BLUE HYDRAULIC RETURN IMPENDING BYPASS PIN AND REPLACED ENGINE AND ELECTRIC RETURN FILTERS.  OPS CHECKS GOOD WITH NO LEAKS NOTED.
